# SDR SWAA092054

- Difficulty date: March 30, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N347SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24374
- Aircraft time: 65,658 hours, 58,783 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546435277
- Part serial: 1601
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND LT WING O/B AFT FLAP DELAMINATED.  REMOVED AND REPLACED AFT FLAP PER MM.
